# SDR AALA202509254506

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 13,111 hours, 3,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M32781
- Condition: Deformed
- Location: Zone 800
- Part time: 12,820 hours, 3,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE CONTACTS FUSELAGE AND REQUIRES EXCESSIVE FORCE TO FULLY OPEN DOOR. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011.
